# SDR REXA2022111602562

- Difficulty date: October 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S614435
- Condition: Corroded
- Location: Bs1015-1031 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR27 IS CORRODED BETWEEN FS1015 AND FS1031.	 RECEIVED AND COMPLIED WITH MHIRJ REO 690-53-61-1143 REV-- DATE 01-NOV-2022
